A discrete stochastic interpretation of the dominative p-laplacian

Karl K. Brustad, Peter Lindqvist, Juan J. Manfredi

Research output: Contribution to journalArticleScientificpeer-review


We build a discrete stochastic process adapted to the (nonlinear) dominative p-Laplacian Dpu(x):= ∆u + (p − 2)λN, where λN is the largest eigenvalue of D2u and p > 2. We show that the discrete solutions of the Dirichlet problems at scale ε tend to the solution of the Dirichlet problem for Dp as ε → 0. We assume that the domain and the boundary values are both Lipschitz.

Original languageEnglish
Pages (from-to)465-488
Number of pages24
JournalDifferential and Integral Equations
Issue number9-10
Publication statusPublished - Sep 2020
MoE publication typeA1 Journal article-refereed


Dive into the research topics of 'A discrete stochastic interpretation of the dominative p-laplacian'. Together they form a unique fingerprint.

Cite this